# SDR USAA2014062700005

- Difficulty date: June 26, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 44,899 hours, 16,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHT AT SEAT 9D NEEDS SECURING.  SECURED EMER EXIT LIGHT ON SEAT 9D.  OPERATIONS CHECKED OK.
